# SDR DALA2016110808702

- Difficulty date: October 31, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,718 hours, 21,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CUTOUT LWR SEAL SPLICE ANGLE CORRODED. SEAL SPLICE CORRODED THROUGH, 100% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103. FABRICATED NEW SEAL SPLICE OUT OF 7075-0 TAG 1713722 IAW DWG 5910158. HEAT TREATED FROM 7075-0 TO 7075-T6 ON CWO 72689-0004. INSTALLED SEAL RETAINER IAW SRM 51-41-02 SEC 4.
